# SDR R61A2023101100577

- Difficulty date: September 18, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N428YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000403
- Aircraft time: 22,827 hours, 15,704 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX FLOOR STRUCTURE FWD RT SEAT TRACK FROM STA 12 TO 20 RH CORRODED. REMOVED AND REPLACED SEAT TRACK IAW SRM 51-41-01
